# SDR HEEA955489

- Difficulty date: July 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 2730502
- Condition: Defective
- Location: Air Cond
- Part time: 2,224 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ECU CIRCUIT BREAKER POPS.
